Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having flatulence, acidity. Vomitting after intake of dairy products. Feeling feverish. Suggestions?

Hi. For the past couple of months I have been having flatulence and acidity. For the past 4-5 days I have been vomiting after intake of any milk related products. I stopped taking milk related products on doctors advice and I am on strictly liquid diet . The vomiting has stopped but for the last 3-4 days I feel feverish and the body is also hot but the thermometer shows 96.4 to 97.7 F. I am a male 41 years old. Weight 95 Kgs and Height 6 feet. Ultrasound and ECG is normal.
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

The symptoms are suggestive of a gut infection, probably due to H.pylori or ameba. The recent onset of intolerance to milk products, may either be a true intolerance or a transient phase.

A 2 weeks' course of anti-H.pylori therapy (which will also take care of amebic infection, if any) along with anti-vomiting drug, such as, Metoclopramide; followed by, with effect from Day 15, a regular anti-acid drug, such as, Rabeprazole or Omeprazole for 2-3 months, will cure the condition.

In addition, regular probiotics and vitamin supplements for 4 weeks, will give substantial relief.

Consult your doctor and apprise him of my opinion. I am certain that he will agree with me, order required tests, and- based on the reports- will prescribe suitable/modified treatment as advised.

If you find my response helpful and informative, do not forget an “excellent” (5-star rating) to my answer, to ENCOURAGE ALL doctors- engaged in social service- to render sound advice to the FREE queries.

Take care

Dr. Rakesh Karanwal
Answered: Wed, 15 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor